# SDR 96FDEA00496

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6516316
- Condition: Corrosion
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(NR 0626) CORROSION C53-224-01, BS 344 FLOOR BEAM FROM LBL 60 TO RBL 30 WL 208.  CORRECTIVE ACTION:  *** S/D***   REMOVED DAMAGED FLOOR BEAM, BS 344, LBL 1 - 60, WL 208 AND REPLACED WITH NEW IAW FEDEX STANDARD REPAIR DRAWING SRM 27-53-007.
